DOI QR코드

DOI QR Code

GLOBAL ASYMPTOTIC STABILITY OF POSITIVE STEADY STATES OF AN n-DIMENSIONAL RATIO-DEPENDENT PREDATOR-PREY SYSTEM WITH DIFFUSION

  • Zhou, Jun
  • Received : 2012.03.05
  • Published : 2013.11.30

Abstract

The main concern of this paper is to study the dynamics of an n-dimensional ratio-dependent predator-prey system with diffusion. We study the dissipativeness, persistence of the system and it is shown that the unique positive constant steady state is globally asymptotically stable under some assumptions.

Keywords

ratio-dependent response function;global asymptotic stability;iteration method

References

  1. H. R. Acakaya, R. Arditi, and L. R. Ginzburg, Ratio-dependent prediction: an abstraction that works, Ecology 76 (1995), 995-1004. https://doi.org/10.2307/1939362
  2. S. Aly, I. Kim, and D. Sheen, Turing instability for a ratio-dependent predator-prey model with diffusion, Appl. Math. Comp. 217 (2011), no. 17, 7265-7281. https://doi.org/10.1016/j.amc.2011.02.018
  3. R. Arditi and A. A. Berryman, The biological control paradox, Trends Ecol. Evol. 6 (1991), 32. https://doi.org/10.1016/0169-5347(91)90148-Q
  4. R. Arditi, L. R. Ginzburg, and H. R. Akcakaya, Variation in plankton densities among lakes: a case for ratio-dependent models, Am. Nat. 138 (1991), 1287-1296. https://doi.org/10.1086/285286
  5. M. Baurmann, T. Gross, and U. Feudel, Instabilities in spatially extended predator-prey systems: Spatio-temporal patterns in the neighborhood of Turing-Hopf bifurcations, J. Theoret. Biol. 245 (2007), no. 2, 220-229. https://doi.org/10.1016/j.jtbi.2006.09.036
  6. R. G. Casten and C. F. Holland, Stability properties of solutions to systems of reaction-diffusion equations, SIAM J. Appl. Math. 33 (1977), no. 2, 353-364. https://doi.org/10.1137/0133023
  7. C. Cosner, D. L. DeAngelis, J. S. Ault, and D. B. Olson, Effects of spatial grouping on the functional response of predators, Theor. Popul. Biol. 56 (1999), 65-75. https://doi.org/10.1006/tpbi.1999.1414
  8. C. Duque, K. Kiss, and M. Lizana, On the dynamics of an n-dimensional ratio-dependent predator-prey system with diffusion, Appl. Math. Comp. 208 (2009), no. 1, 98-105. https://doi.org/10.1016/j.amc.2008.11.016
  9. C. Duque and M. Lizana, Global asymptotic stability of a ratio dependent predator prey system with diffusion and delay, Period. Math. Hungar. 56 (2008), no. 1, 11-23. https://doi.org/10.1007/s10998-008-5011-5
  10. P. Grindrod, Patterns and Waves, Clarendon Press, Oxford, 1991.
  11. K. Kiss, n-Dimensional ratio-dependent predator-prey systems with diffusion, Appl. Math. Comput. 205 (2008), no. 2, 325-335. https://doi.org/10.1016/j.amc.2008.08.030
  12. K. Kiss and Kovacs, Qualitative behavior of n-dimensional ratio-dependent predator-prey systems, Appl. Math. Comp. 199 (2008), 535-546. https://doi.org/10.1016/j.amc.2007.10.019
  13. K. Kiss and J. Toth, n-dimensional ratio-dependent predator-prey systems with memory, Diff. Equ. Dyn. Syst. 17 (2009), no. 1-2, 17-35. https://doi.org/10.1007/s12591-009-0002-1
  14. B. Mukhopadhyay and R. Bhattacharyya, Modeling the role of diffusion coefficients on Turing instability in a reaction-diffusion prey-predator system, Bull. Math. Biol. 68 (2006), no. 2, 293-313. https://doi.org/10.1007/s11538-005-9007-2
  15. A. Okubo and S. A. Levin, Diffusion and Ecological Problems: Modern Perspectives, Second ed., Springer, Berlin, 2000.
  16. P. Y. H. Pang and M. X. Wang, Qualitative analysis of a ratio-dependent predator prey system with diffusion, Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 4, 919-942. https://doi.org/10.1017/S0308210500002742
  17. M. X. Wang and Peter Y. H. Pang, Global asymptotic stability of positive steady states of a diffusive ratio-dependent prey-predator model, Appl. Math. Lett. 21 (2008), no. 11, 1215-1220. https://doi.org/10.1016/j.aml.2007.10.026
  18. Q. X. Ye, Z. Y. Li, M. X. Wang, and Y. P. Wu, An Introduction to Reaction-Diffusion Equations, Second, edition (in chinese), Scientific Press, 2011.
  19. J. Zhou and C. L. Mu, Coexistence states of a Holling type-II predator-prey system, J. Math. Anal. Appl. 369 (2010), no. 2, 555-563. https://doi.org/10.1016/j.jmaa.2010.04.001
  20. J. Zhou and C. L. Mu, Positive solutions for a three-trophic food chain model with diffusion and Beddington-Deangelis functional response, Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 902-917. https://doi.org/10.1016/j.nonrwa.2010.08.015
  21. J. Zhou and C. L. Mu, Coexistence of a diffusive predator-prey model with Holling type-II functional response and density dependent mortality, J. Math. Anal. Appl. 385 (2012), no. 2, 913-927. https://doi.org/10.1016/j.jmaa.2011.07.027